# SDR DALA2020060502450

- Difficulty date: June 5, 2020
- Submitted: June 5, 2020
- Operation: Air carrier
- Aircraft: N942AT
- Make and model: Boeing 717-200
- Aircraft serial: 55005
- Aircraft time: 56,625 hours, 38,940 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE OVERHEAD EMERGENCY LIGHTS, BETWEEN ROW 1-18, WERE FOUND TO BE INOPERATIVE DURING THE SERVICE CHECK.  MAINTENANCE REPLACED BATTERY PACKS B5-118 AND B5-227 PER AMM 33-51.  OPERATIONAL CHECK WAS GOOD.
